MAUDE Adverse Event Report: HTL-STREFA S.A. TECHLITE PEN NEEDLES; NEEDLE, HYPODERMIC, SINGLE LUMEN

HTL-STREFA S.A. TECHLITE PEN NEEDLES; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 234132
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product involved in the incident was returned to arkray usa and forwarded to the manufacturer for evaluation.We have not yet received evaluation results.Arkray will file a follow-up report when device evaluation is complete.
 
Event or Problem Description
Caller is calling to complain that the needles are bending in the process of doing the injection and he must push the plunger very hard to get his full dose of insulin.He is using the lilly humalog pen.Customer only uses the needles once.Size is 100ct 0.23 x 4mm 32g.He said that it has happened with multiple boxes of needles.Part 234132.Lot y58zc9 - 2023-10-01.Replaced devices and sent rl.(b)(4).
 
Additional Manufacturer Narrative
Dhrs were reviewed and no records confirming the defect were observed.On both archival and returned samples, drag force and penetration force were measured.Samples meet requirements of specification.On both archival samples (10) and returned samples (6), pen needles from each sample were puncture tested into a silicone rubber cube with a hardness of 55 shore imitating human tissue.No defects observed.On both archival samples (10) and returned samples (6), pen needles were assembled onto pen injector.With every assembly attempt, droplets on the cannula were observed and inject of the applied does can be seen which confirms the correctness of the pen needle assembly and the patency of the needles.Fluid flow was obtained in all pen needles.No defects observed.No corrective action.Complaint closed.

Brand Name
TECHLITE PEN NEEDLES
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
95-035 ozorkow
PL 
MDR Report Key8667623
Report Number1832816-2019-00010
Device Sequence Number2169448
Product Code FMI
UDI-Device Identifier00015482234324
UDI-Public(01)00015482234324
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K143437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 06/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/01/2023
Device Model Number234132
Device Catalogue Number234132
Device Lot NumberY58ZC9
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/21/2019
Initial Date Received by Manufacturer 05/10/2019
Supplement Date Received by Manufacturer05/10/2019
Initial Report FDA Received Date06/04/2019
Supplement Report FDA Received Date06/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1